English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Torsion bounds of loop spaces and suspensions

Baues, H.-J. (2002). Torsion bounds of loop spaces and suspensions. Forum Mathematicum, 14(1), 1-22.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-335C-C Version Permalink: http://hdl.handle.net/21.11116/0000-0004-335D-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Baues, Hans-Joachim1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 42645
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Forum Mathematicum
  Alternative Title : Forum Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 14 (1) Sequence Number: - Start / End Page: 1 - 22 Identifier: -